MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL, INC ULTRA FLUID RESISTANT MASKS 40 PZ

CROSSTEX INTERNATIONAL, INC ULTRA FLUID RESISTANT MASKS 40 PZ
Model Number GCFCXS
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Eye Injury (1845); Eye Pain (4467)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No similar complaints have been recorded for gcfcxs, lot 20240523.Retention samples were reviewed, no discrepancies noted.Dhr has been reviewed, no discrepancies noted.
 
Event or Problem Description
While using the mask the wire came out and it scartched the doctor eye.

Brand Name
ULTRA FLUID RESISTANT MASKS 40 PZ
Common Device Name
ULTRA FLUID RESISTANT MASKS 40 PZ
Manufacturer (Section D)
CROSSTEX INTERNATIONAL, INC
6789 w. henrietta road
rush
NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL, INC
6789 w. henrietta road
rush
NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta road
rush
MDR Report Key20789560
Report Number1319130-2024-00006
Device Sequence Number6764349
Product Code FXX
UDI-Device Identifier50732224120015
UDI-Public(01)50732224120015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXS
Device Catalogue NumberGCFCXS
Device Lot Number20240523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite